ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of other systemic anti-infectives and antiparasitics T37

ICD-10 code T37 for Poisoning by, adverse effect of and underdosing of other systemic anti-infectives and antiparasitics is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Introducing Codify by AAPC: The Next Level of SuperCoder.

SuperCoder will soon be upgraded to Codify --- everything you loved about SuperCoder, just easier to use and enhanced with some great new features.

Login to SuperCoder Switch to Codify Shop Codify
Poisoning by, adverse effect of and underdosing of other systemic anti-infectives and antiparasitics
Excludes1: anti-infectives topically used for ear, nose and throat (T49.6-)
anti-infectives topically used for eye (T49.5-)
locally applied anti-infectives NEC (T49.0-)
Tabs
Get crucial instructions for accurate ICD-10-CM T37 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.